# SDR UHLA201507290584

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 27,756 hours, 16,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT.  RESET ACFT POWER, OPS CHECKED GOOD.
